MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 SureStep Intermittent Catheter Tray

C.R. Bard Inc. (Covington) -1018233 SureStep Intermittent Catheter Tray
Catalog Number INTS16C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a straight in and out catheterization procedure, the coude catheter tubing became disconnected from the collection bag.The device was reported to be intact prior to insertion.Urine initially drained into the collection bag, however, while the user was holding the coude tubing, the tubing separated from the bag and urine drainage stopped.Approximately 300 ml of urine had collected in the bag at the time of disconnection.A subsequent bladder scan indicated greater than 600 ml of urine remained in the patient's bladder.Photographs of the damaged tubing were reportedly taken.No patient injury was reported.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SureStep Intermittent Catheter Tray
Common Device Name
Catheter Tray
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50131780
Report Number1018233-2026-04917
Device Sequence Number10596663
Product Code KOD
UDI-Device Identifier00801741183249
UDI-Public(01)00801741183249
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberINTS16C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown